# SDR AALA20110713AFW01

- Difficulty date: July 12, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 72,099 hours, 11,508 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON STATION 347 FLOORBEAM UPPER CAP HORIZONTAL FLANGE UPPER SURFACE.  THE AREAS OUT LIMITS WERE AT RIGHT BUTTLINES 46.5 TO 65.5, REMOVED ALL CORROSION PER 767-300 SRM 51-10.  FABRICATED REPAIR PARTS STRAPS, APPLIED ALODINE AND TWO COATS OF PRIMER.  FILLED ALL BLENDS WITH BMS 5-95 AND INSTALLED ALL REPAIR PARTS PER EA B767-53-017746.
